# SDR HEEA0014879

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PH
- Make and model: King A
- Aircraft serial: BL29
- System (JASC): 3710 · Vacuum Distribution System
- Part: Valve
- Part number: 1013810009
- Condition: Inoperative
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM SYSTEM VALVE INOPERATIVE.
